# SDR UPS06547459

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 15,026 hours, 9,715 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON UPPER SKIN CHAFED AT NS-120 LT SIDE HYD PRESSURE LINE BRACKET.  REPAIRED NR 1 ENGINE PYLON SKIN IAW GOODRICH ER NR 06-2698, UPS EO B757-5430-24781-A DTD 27JUL06.
